# SDR AWXA200500584

- Difficulty date: May 2, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69156096
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR- DURING C-18 CHECK, A CRACK WAS FOUND AT A UPPER DOOR STOP FITTING ATTACH ANGLE CLIP, THAT WAS LOCATED AT BS 349, STRINGER 16L. MAINTENANCE REMOVED, FABRICATED AND REPLACED UPPER DOOR STOP FITTING ATTACH ANGLE CLIP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5300-05135-SS1.
